# SDR TWAA0015508

- Difficulty date: September 28, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CRACK EMANATING FROM BENEATH REPAIR ON STA 718 FRAME CASTING, RT MAIN GEAR WHEEL WELL.  REPLACED STA 718 CASTING RT, PER BLUE PRINT 9919647 AND INSTALLED HI-LOKS PER SRM 51-30-5, AND RIVETS PER SRM 51-30-2.
